# SDR SWAA113451

- Difficulty date: May 7, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 17,293 hours, 10,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER EMERGENCY EXIT SIGN LENS BROKEN.  REMOVED AND REPLACED LENS PER MM.
